Volume 1, issue 1 (1997)

Download this article
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
An invariant of smooth 4–manifolds

Laurence R Taylor

Geometry & Topology 1 (1997) 71–89
Bibliography
1 Ž Bižaca, J Etnyre, Smooth structures on collarable ends of 4–manifolds, Topology 37 (1998) 461 MR1604866
2 A J Casson, Three lectures on new-infinite constructions in 4–dimensional manifolds, from: "À la recherche de la topologie perdue", Progr. Math. 62, Birkhäuser (1986) 201 MR900253
3 S De Michelis, M H Freedman, Uncountably many exotic $\mathbb{R}^4$'s in standard 4–space, J. Differential Geom. 35 (1992) 219 MR1152230
4 F Ding, Uncountably many smooth structures on some 4–manifolds (1996)
5 S K Donaldson, Connections, cohomology and the intersection forms of 4–manifolds, J. Differential Geom. 24 (1986) 275 MR868974
6 M H Freedman, A fake $S^{3}\times \mathbf{R}$, Ann. of Math. $(2)$ 110 (1979) 177 MR541336
7 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
8 M H Freedman, L R Taylor, A universal smoothing of four-space, J. Differential Geom. 24 (1986) 69 MR857376
9 M Furuta, Monopole equation and the $11/8$–conjecture (1995)
10 R E Gompf, An exotic menagerie, J. Differential Geom. 37 (1993) 199 MR1198606
11 R Gompf, Handlebody construction of Stein surfaces (1996)
12 R Gompf, Kirby calculus for Stein surfaces (1997)
13 H Grauert, R Remmert, Theory of Stein spaces, Grundlehren der Mathematischen Wissenschaften, Springer (1979) MR580152
14 R C Kirby, The topology of 4–manifolds, Lecture Notes in Mathematics 1374, Springer (1989) MR1001966
15 R Kirby, Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
16 R C Kirby, L C Siebenmann, Foundational essays on topological manifolds, smoothings, and triangulations, Princeton University Press (1977) MR0645390
17 J Milnor, Morse theory, Annals of Mathematics Studies 51, Princeton University Press (1963) MR0163331
18 C H Taubes, Gauge theory on asymptotically periodic 4–manifolds, J. Differential Geom. 25 (1987) 363 MR882829
19 C T C Wall, Diffeomorphisms of 4–manifolds, J. London Math. Soc. 39 (1964) 131 MR0163323